About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 872318, 5 pages
http://dx.doi.org/10.1155/2014/872318
Research Article

Local Fractional Derivative Boundary Value Problems for Tricomi Equation Arising in Fractal Transonic Flow

1College of Materials Science and Engineering, Taiyuan University of Technology, Taiyuan 030024, China
2College of Mathematics and Information Science, Qujing Normal University, Qujing, Yunnan 655011, China
3Department of Electronic and Information Technology, Jiangmen Polytechnic, Jiangmen 529090, China

Received 19 June 2014; Accepted 26 June 2014; Published 13 July 2014

Academic Editor: Xiao-Jun Yang

Copyright © 2014 Xiao-Feng Niu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Feng Niu, Cai-Li Zhang, Zheng-Biao Li, and Yang Zhao, “Local Fractional Derivative Boundary Value Problems for Tricomi Equation Arising in Fractal Transonic Flow,” Abstract and Applied Analysis, vol. 2014, Article ID 872318, 5 pages, 2014. doi:10.1155/2014/872318